I took a 150mg pill of fluconazole Tuesday morning and I got prescribed some nystatin cream and it still itches down there. And the skin is inflamed and has bumps I guess from scratching. but the inflammation it has went down some during the first day when I took the pill. I’m suppose to take a second pill next Tuesday. This has been going on for about a week. The doctor said that it’s a possibility it could be herpes too because of how inflamed it was but I haven’t been sexually active in about two months.
Vaginal thrush is a common condition caused by a yeast infection (Candida albicans) in the vagina and surrounding area.
Fluconazole is an antifungal medicine used to treat vaginal candida. It is usually given as a single dose in uncomplicated cases. It may be given a week later to ensure complete eradication although this is not generally recommended unless your case is severe or recurrent.
Fluconazole works by stopping the growth of Candida. It usually starts to work within one day, but it may take 3 days for your symptoms to improve and up to 7 days for your symptoms to disappear.
Genital herpes is a common sexually transmitted disease caused by the virus called herpes simplex (HSV). Most people with the genital herpes virus don't have symptoms and are unaware they have it. Generalised symptoms include:
- itching or tingling, burning, or pain
- painful red spots/sores that change to clear fluid-filled blisters
- redness or a rash around the genital area
- swelling of the genital area
- pain while peeing
- flu-like symptoms
- vaginal discharge.
The main treatment for severe genital herpes is an antiviral drug. While this drug will help to reduce the number of outbreaks you may have, and speed up the healing process, it will not cure the virus.
For more information visit:
Yeast in infection takes time, as for herpes hope he did a culture to know for sure, I would pay him another visit if you have know improvement in a day or two.
I think it takes 3 days but in the meantime try an ice pack between your legs.It won't cure the problem but it will give you some relief in the meantime. It worked for me, I hope it works for you.
I know this question is several months old but I’m sort of in the same boat. Recently i was taking antibiotics for bv (Metronidazole) a weeks worth.After treatment i began itching and having slight burning and irritation like i had a yeast infection. I took a diflucan the first day off of my antibiotics and 3 days later.I STILL HAVE SYMPTOMS!!I went back to the Dr and my gyn told me the antibiotics didn’t fully flush my system which is why it didn’t work. She prescribed me 2 more diflucan and i took one yesterday and i feel worse literally as soon as i took it. (Immediate itching)I just don’t understand why this is happening I’ve been tested for everything under the sun and also blood work! I’m in the clear. I also feel more nauseous and tired today. When will it work ??? Should i even risk taking the next pill??
I’ve also been suffering with persistent problems, BV with a positive swab, treated with antibiotics and then thrush.. then BV again... then thrush several times.. then had an IUD inserted... IUD removed... doxycycline for unknown pelvic pain... more thrush.
It just goes on. And on.
I take a probiotic, wear cotton pants, shower twice a day with just water.. eat healthy (most of the time), limited alcohol.
Sex is almost impossible these days. I’m so fed up. Any suggestions would be fab.
I know this is really late, but I am currently taking fluconazole for a yeast infection after taking 2 weeks of antibiotics. I get yeast infections a fairly good amount and I have recently started using tea tree oil diluted in water soaked in a tampon and stuck in my vagina a couple times a day, and have also used boric acid vaginal suppositories you can buy on amazon and they work wonders. Just wanted to post a couple more natural remedies on here Incase anyone saw it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.